MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL LNR +4 NEUT 500DX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL LNR +4 NEUT 500DX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-32-450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the liner trial was found to be broken in tray.Threaded cap disconnected from plastic.Not used in the case.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Visual exam found the screw component is disassembled from liner and the snap ring is missing.Additionally, there are deep scratches and nicks around the outer perimeter with material missing.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PIN TRL LNR +4 NEUT 500DX32ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10339798
Report Number1818910-2020-17161
Device Sequence Number14211156
Product Code LXH
UDI-Device Identifier10603295101024
UDI-Public10603295101024
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-32-450
Device Catalogue Number221832450
Device Lot NumberSZ0311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2020
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer08/19/2020
08/20/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date08/19/2020
08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR